MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: p-series pf plasma h/o collarless sz 2 12/14 (cat# 118-41-02); nv gxl lnr, lipped 32mm id group 2 cups (cat# 132-32-52); 12/14 zirconia head 32mm +0mm neck (cat# 148-32-00); platelet rich plasma kit with spray tips (cat# 620-00-02); accelerate conc.Sys rep by 620-12-02 (cat# 620-11-02).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient was being revised due to pain and significant osteolysis.Prophylactic posterior column plating and then removed the novation cup and gxl liner.
 
Additional Manufacturer Narrative
After further review of additional information received.(h3) as reported, patient was being revised due to pain and significant osteolysis.Prophylactic posterior column plating and then removed the novation cup and gxl liner.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.This cause of the reported event is most likely patient conditions, however; cannot be confirmed as the device was not returned for evaluation.

Brand Name
NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11805288
Report Number1038671-2021-00223
Device Sequence Number19703357
Product Code JDI
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
180-01-52
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2013
Device Model NumberNV CROWN CUP CLSTR HOLE 52MM GROUP 2
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;